# SDR UPS97823053

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION FOUND AT CHORD F/S 980 LONGERON 35L AND 35R.  REMOVED CORROSION, REPAIRED IAW DHC SK-894-844 (REF UPS ENRG FILE NR DC8-53-1805).
